Generalized Luzin sets
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 5-8
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2010_51_Suppl_a2,
author = {Bukovsk\'y, Lev},
title = {Generalized {Luzin} sets},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--8},
year = {2010},
volume = {51},
number = {Suppl},
mrnumber = {2752954},
zbl = {1244.03128},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a2/}
}
Bukovský, Lev. Generalized Luzin sets. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 5-8. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a2/